# SDR COMA0360421

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 23,679 hours, 22,732 cycles
- Engine: Ge CF34*
- System (JASC): 2710 · Aileron Control System
- Part: Control Quadrant
- Part number: CLREF2768
- Condition: Corroded
- Location: Mlg Bay
- Part time: 23,679 hours, 22,732 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5845 DURING TAXI CHECK, AILERON SYSTEM FAILED TEST, BINDING NOTICED IN THE AILERON SYSTEM.  REPLACED THE RIGHT AILERON QUADRANT.
